# SDR USAASB00113

- Difficulty date: April 11, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Rt Mlg Ww
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CLT - FLT 825 - ON DESCENT INTO CLT, CAPTAIN REPOTED THE NR 1 ENGINE HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED.  CAPTAIN POSITIONED THE NR 1 ENGINE HYDRAULIC SWITCH TO OFF AND DECLARED AN EMEGENCY.  FLIGHT LANDED WITHOUT FURTEHR INCIDENT.  AIRCRAFT WAS TOWED TO THE GATE.  MAINTENANCE FOUND THE HYDRAULIC LINE TO THE NR 5 SPOILER LEAKING.  REMOVED AND REPLACED HYDRAULIC PRESSURE AND RETURN LINES.  ALSO, REMOVED AND REPLACED NR 1 ENGINE DRIVEN HYDRAULIC PUMP (P/N 65075-06) DUE TO A LEAK AT THE CAVITY DRAIN.  REPLACED FILTERS, REFILLED HYDRAULIC SYSTEM AND OPERATED BOTH HYDRAULIC SYSTEMS.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  SYSTEM PRESSURES CHECKED NORMAL.  (M)
